# SDR CALA2014092992337

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 96,156 hours, 11,463 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVER WING EMER EXIT LIGHT FWD & AFT INOPERATIVE.  REPLACED LT FWD OVERWING LIGHT ASSEMBLY.  OPERATIONS CHECKED OK.
